# SDR SWAA2024071711292

- Difficulty date: July 11, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUTSIDE FWD ENTRY DOOR INOP<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF ENTRY DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION 1.
